Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 70656, 19 pages
http://dx.doi.org/10.1155/DDNS/2006/70656

Dynamics of a nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses

1Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 14 February 2006; Accepted 25 April 2006

Copyright © 2006 Hai-Feng Huo and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A nonautonomous semiratio-dependent predator-prey system with nonmonotonic functional responses is investigated. For general nonautonomous case, positive invariance, permanence, and globally asymptotic stability for the system are studied. For the periodic (almost periodic) case, sufficient conditions for existence, uniqueness, and stability of a positive periodic (almost periodic) solution are obtained.